Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 4, Pages 263-292

Conditional limit theorems for branching processes

1Case Western Reserve University, Cleveland, Ohio, USA
22410 Newbury Drive, Cleveland Heights 44118, OH, USA

Received 1 August 1991; Revised 1 September 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Takács, “Conditional limit theorems for branching processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 263-292, 1991.